# SDR DLL10970127

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Valve
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE FROM AIR CONDITIONING THROUGHOUT CABIN, MID CABIN TEMP 200 DEGREES NR 3 PACK ACM DISCHARGE TEMP 140 DEGREES.  LOCKED NR 3 PACK VALVE CLOSED, FWD TO MCO AND PLACARD PER MEL 21-21-01A.
